# SDR AALA20100903JFK01

- Difficulty date: September 3, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N642AA
- Make and model: Boeing 757223
- Aircraft serial: 24600
- Aircraft time: 61,304 hours, 21,592 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Faulty
- Location: Apu Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT EWR-MIA.  CREW REPORTED AUXILIARY POWER UNIT FAILED IN FLIGHT WITH LEFT GENERATOR ON PLACARD.  EMERGENCY DECLARED DIVERTED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT GENERATOR AND AUXILIARY POWER UNIT DOOR SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.
